# SDR SWAA2019040531408

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 40,130 hours, 20,412 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Part number: 387AS15
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FORWARD SLIDE LIGHT INOP.  R&R LAMP PER AMM.
